Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

The Cone Structure Theorem

Full text
Author(s):
Boizan Batista, Erica [1] ; Ferreira Costa, Joao Carlos [2] ; Jose Nuno-Ballesteros, Juan [3]
Total Authors: 3
Affiliation:
[1] Univ Fed Cariri, Ctr Ciencias & Tecnol, BR-63048080 Juazeiro Do Norte, Ceara - Brazil
[2] Univ Estadual Paulista, Inst Biociencias Letras & Ciencias Exatas, UNESP, Campus Sao Jose do Rio Preto, BR-15054000 Sao Jose Do Rio Preto, SP - Brazil
[3] Univ Valencia, Dept Matemat, Campus Burjassot, Valencia 46100 - Spain
Total Affiliations: 3
Document type: Journal article
Source: INTERNATIONAL MATHEMATICS RESEARCH NOTICES; v. 2021, n. 13, p. 9786-9801, JUL 2021.
Web of Science Citations: 0
Abstract

We consider the topological classification of finitely determined map germs f : (R-n, 0) -> (R-p, 0) with f(-1)(0) not equal [0]. Associated with f we have a link diagram, which is well defined up to topological equivalence. We prove that f is topologically A-equivalent to the generalized cone of its link diagram. (AU)

FAPESP's process: 18/25157-3 - Invariants of real singularities, pairs of germs and classification problems
Grantee:João Carlos Ferreira Costa
Support type: Regular Research Grants